Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pillars and towers of quadratic transformations


Author: Shreeram S. Abhyankar
Journal: Proc. Amer. Math. Soc. 139 (2011), 3067-3082
MSC (2010): Primary 14A05
Published electronically: January 19, 2011
MathSciNet review: 2811263
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Infinite pillars of quadratic transformations are used to describe residue fields of subrings of finitely generated ring extensions of the ring of integers. Towers whose underlying quadratic transformations are finite pillars or nonpillars are employed for the construction of basic dicritical divisors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14A05

Retrieve articles in all journals with MSC (2010): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2011-10731-7
PII: S 0002-9939(2011)10731-7
Keywords: DVRs, prime divisors, QDT sequences.
Received by editor(s): January 30, 2010
Received by editor(s) in revised form: August 7, 2010
Published electronically: January 19, 2011
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.